# SDR REXA2020120700829

- Difficulty date: November 14, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 15,545 hours, 11,183 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MOUNTING ANGLE AT FS 310 TO FS 349 IS CORRODED.  REMOVED & REPLACED SE DOOR MOUNTING ANGLE AT FS 310 TO 349, IAW SRM 51-42-06-001-001-A01.
